On 8/12/13 I had appt. With obgyn for pap to get mononessa renewed. After talking with her about some problems she told me to discontinue them immediately and she prescribed a different kind that are more expensive and i havent been able to get them yet. I had been forgetting to take them a few times up to three days at a time and in fact took three on the day before appt. To make up for the previous days. The after appt. and stopping the pill i had some pink spotting. Next day it was a weird mucusy orange color and third day was more than spotting but not a constant flow either. Day four was when my actual period was due but still a very light inconsistant flow and odd orangy color and stopped on day six. My usual period is four days of heavy flow and some spotting on fifth and over by evening of day five. I didn't have any pms like normal before but the very next day after bleeding stopped I started cramping and having sore breasts. And then has continued every day with more symptoms sore nipples and heavy feeling like rocks in my breasts near my nipples, dull headache causing dizzy spells and nausea, lower back pain, super sensitivity to smells and yesterday I started having pinching and tightening in pelvic area very frequent urination. This has lasted for six days now. I had negative pregnancy test and normal pap at obgyn so I was wondering if this is all from stopping mononessa?
I would recommend that you take another pregnancy test. The one at the GYN may have been too early. If you were missing 2-3 days pills at a time and still having sex without condoms, you could very well be pregnant. You may want to go see your OB-GYN again. It is possible that it is due to cessation mid cycle but you have an awful lot of pregnancy like symptoms. If the new pills are too pricey then if you are not pregnant, you need to get something to replace them. Be sure to use condoms or something for back up until you know for sure.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2011 • 1 answer
Posted 19 Mar 2012 • 1 answer
I have been off of Mononessa now for three months and I'm still experiencing symptoms. When do they?
Posted 27 Mar 2012 • 1 answer
Posted 5 Aug 2013 • 1 answer
Posted 21 Dec 2014 • 1 answer